On some regularities of graphs. I.

Jerzy Płonka

Časopis pro pěstování matematiky (1982)

  • Volume: 107, Issue: 3, page 231-240
  • ISSN: 0528-2195

How to cite


Płonka, Jerzy. "On some regularities of graphs. I.." Časopis pro pěstování matematiky 107.3 (1982): 231-240. <http://eudml.org/doc/21495>.

author = {Płonka, Jerzy},
journal = {Časopis pro pěstování matematiky},
keywords = {neighbourhood of a vertex; degree},
language = {eng},
number = {3},
pages = {231-240},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On some regularities of graphs. I.},
url = {http://eudml.org/doc/21495},
volume = {107},
year = {1982},

AU - Płonka, Jerzy
TI - On some regularities of graphs. I.
JO - Časopis pro pěstování matematiky
PY - 1982
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 107
IS - 3
SP - 231
EP - 240
LA - eng
KW - neighbourhood of a vertex; degree
UR - http://eudml.org/doc/21495
ER -


  1. F. Harary, Graph theory, London. Addison-Wesley 1969. (1969) Zbl0196.27202MR0256911
  2. J. Plonka, On m - Γ-regular graphs, Coll. Math. (to appear). MR0672373
  3. S. Rama Chandran, Nearly regular graphs and their reconstruction, Graph Theory Newsletter 8 (1978), 3. (1978) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.